# SDR ASAA2020012201927

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,168 hours, 14,919 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP. EXTINGUISHES UPON RECALL. GROUNDED - YES.  NR 2 ZTC LOGGED FLT DECK TRIM VALVE. BITE TESTED GOOD. FAULT RESET.
